# SDR DALA2023061604910

- Difficulty date: June 15, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 0722
- Aircraft time: 70,318 hours, 8,814 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3359 DOOR 3R BOOTLE PRESSURE INDICATED ON FAP. CORRECTIVE ACTION: SERVICED 3R DOOR ASSIST BOTTLE. (8308202)
